# SDR ASAA2015090912990

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,639 hours, 10,056 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4735975
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO FIRE DETECTOR TEST FAILED, LOOP A.  ACFT GROUNDED.  PERFORMED FIM 26-16, TASK 801, FOUND A2 SMOKE DETECTOR M2239 FAILED.  REPLACED A2 SMOKE DETECTOR M2239. OPS CKS GOOD, REF AMM 26-06-01.  ETOPS SIGNIFICANT SYS GROUND VERIFICATION SUCCESSFUL, REF AMM 26-16-00-710-801.
